# SDR WX0A2022072974173

- Difficulty date: July 28, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N289NV
- Make and model: Airbus A320-214
- Aircraft serial: 4574
- Aircraft time: 35,508 hours, 24,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Stage of operation: UK
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EXIT SIGN MISSING ROW 14 AIRCRAFT RIGHT / DETAILED VISUAL INSPECTION C/W AND PLACED CLEAR TAPE OVER EXPOSED AREA IAW EA 72-2022-138. 1 FC PERMANENT REPAIR TRACKED BY M313# 05330004/1."
